| Catalog Number |
242032 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.E1: the reporter¿s complete facility address was not provided.
Event or Problem Description
It was reported that during an unspecified arthroscopic procedure the sheath 2 rstck 5.9,univ,167 mitek device the scope got stuck.When switching portals, the surgeon tried to switch to the trocar, but the scope got stuck in the sheath.It didn't feel like the shaft was bent and stuck, but rather like the locking mechanism was jammed and wouldn't come off.Once it came off, locking and unlocking worked smoothly without any problems.There was no delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.